# SDR 2016F00169

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: General aviation
- Aircraft: N366LV
- Make and model: Lear 45LEAR
- Aircraft serial: 366
- Aircraft time: 2,586 hours, 1,865 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7627202006005
- Part serial: NSN
- Condition: Misinstalled
- Location: Rudder
- Part time: 2,516 hours, 1,865 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE RUDDER PEDALS BIND WHEN TAXIING THE AIRCRAFT.  BEGAN TO TROUBLESHOOT SOURCE OF RUDDER PEDAL BINDING IAW MM 27-20-08.  FOUND RIGHT AFT RUDDER CABLE PASSING OVER SECOND TO AFT PULLEY TO BE DAMAGED, HAVING SEVERAL STRANDS OF THE CONTROL CABLE BROKEN, UNRAVELING AND CATCHING ON THE PULLEY GUARD WITH EVERY DEFLECTION OF THE RUDDER.   AFTER FURTHER INSPECTION, IT WAS FOUND THAT THE RT RUDDER CABLE WAS ROUTED INCORRECTLY.
